MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TIBIAL INSERT; HINGE PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK HINGE TIBIAL INSERT; HINGE PE TIBIAL INSERT
Catalog Number 02.09.0414H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2018; lot 171452: (b)(4) items manufactured and released on 17 may 2017.Expiration date:2022-05-02 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary on (b)(6) 2018.One month later the patient fell and fractured the femur.The surgeon revised the femoral component and the insert.In (b)(6) 2018 the patient came in due to signs of infection.The pathogen is unknown.The surgeon revised the insert.The surgery was completed successfully.

Brand Name
GMK HINGE TIBIAL INSERT
Common Device Name
HINGE PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7645867
Report Number3005180920-2018-00474
Device Sequence Number16430643
Product Code KRO
UDI-Device Identifier07630030825200
UDI-Public07630030825200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2022
Device Catalogue Number02.09.0414H
Device Lot Number171452
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;